# SDR AALA202408163946

- Difficulty date: August 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 29,668 hours, 12,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR ASSIST BOTTLE NEEDS TO BE SERVICED. SERVICES L4 DOOR AS REQUIRED LEAK CHEAK OK PER AMM  52-10-00.
